MAUDE Adverse Event Report: GENICON, INC. AL-LI-GATOR; IMPLANTABLE CLIP

GENICON, INC. AL-LI-GATOR; IMPLANTABLE CLIP
Model Number 350-000-103
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This reportable injury was identified during a review of complaints received between october 2017 and december 2019.Through review and communication from the surgeon, the likely cause is that a larger clip should have been used on the vessel.The two suspect clip appliers were returned to genicon, and found to function normally; there were misalignments or other issues present.
 
Event or Problem Description
Distributor has received complaints from their customers that clips, part number 350-000-103 and lot number 026214, which they purchased in (b)(6) (2018) aren't safe because they torn and make traumas in arteries and bile ducts.They caused a lot of bleedings inside the body.Customer believes the clip applier is either part number 350-010-002, lot number 07161229 or lot number 07161230.

Brand Name
AL-LI-GATOR
Common Device Name
IMPLANTABLE CLIP
Manufacturer (Section D)
GENICON, INC.
6869 stapoint ct.
suite 114
winter park, fl
MDR Report Key10253583
Report Number3002590791-2020-00036
Device Sequence Number3484601
Product Code FZP
UDI-Device Identifier00877972004554
UDI-Public(01)00877972004554(10)026214(11)181207(17)211206
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K100090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/06/2021
Device Model Number350-000-103
Device Lot Number026214
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2018
Initial Report FDA Received Date07/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;